Автор | Stokes, G. D. C. |
Дата выпуска | 1913 |
dc.description | The following is an extension of the note by Mr W. M. Roberts in the Gazette (215 [v. 4, c], 1906); or of Mr A. H. Barker's discussion on p. 163 of his “Graphical Calculus.” |
Формат | application.pdf |
Издатель | Cambridge University Press |
Копирайт | Copyright © Edinburgh Mathematical Society 1913 |
Название | Geometrical illustration of the terms in Taylor's theorem.– |
Тип | research-article |
DOI | 10.1017/S1757748900001183 |
Print ISSN | 1757-7489 |
Журнал | Mathematical Notes |
Том | 14 |
Первая страница | 159 |
Последняя страница | 159 |